Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having pain from neck to eye. Cures after taking tylenol. MRI scan done. Any advice?

I have been experiencing pain radiating from my neck to my eye only on the right side of my face. It usually happens after I have been asleep for a few hours. I have a complete set of dentures that I take out at night. The pain is intenxe and usually goes away after some Tylenol and being upright for an hour or so. It only happens on the right side of my face. I have had an MRI done on my head which came back negative for anything wrong there. Could you give me some advice a to what may be causing this?
Asked On : Tue, 22 May 2012
Answers:  2 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
There are many causes lead to pain like muscle related, bone related, earlier accident, vitamin deficiency.
your MRI is negative so its not much chance for any fracture or bone injury.
In your case i think due to neuropathy of nerve supplying face area might causing irritating, tingling and numbness, heavyness. Disease such as diabetes is also prone to increase nerve damage.

Good luck.
Dr. Jigar Katwala
Answered: Sat, 27 Jul 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that there might be having degenerative changes in your cervical spines giving this trouble.
While sleeping muscles become stiff and there is more pressure and irritations of nerves causing severe pain in the neck.
Go for x-ray cervical region.
Go for physiotherapy.
Avoid putting pillow while sleeping.
Take calcium and vitamin A and D supplements.
Ok and take care.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor